Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An elementary proof of Schmüdgen’s theorem on the moment problem of closed semi-algebraic sets
HTML articles powered by AMS MathViewer

by Tim Netzer PDF
Proc. Amer. Math. Soc. 136 (2008), 529-537 Request permission

Abstract:

We prove the main result from Schmüdgen’s 2003 article in a more elementary way. The result states that the question of whether a finitely generated preordering has the so-called strong moment property can be reduced to the same question for preorderings corresponding to fiber sets of bounded polynomials.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 44A60, 14P10
  • Retrieve articles in all journals with MSC (2000): 44A60, 14P10
Additional Information
  • Tim Netzer
  • Affiliation: Fachbereich Mathematik und Statistik, Universität Konstanz, 78457 Konstanz, Germany
  • Email: tim.netzer@uni-konstanz.de
  • Received by editor(s): July 26, 2006
  • Published electronically: November 2, 2007
  • Communicated by: Joseph A. Ball
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 529-537
  • MSC (2000): Primary 44A60, 14P10
  • DOI: https://doi.org/10.1090/S0002-9939-07-09087-9
  • MathSciNet review: 2358493